Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Fort Worth, TX

April 3, 2014Denton County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2014, 2:45 PM CDT for Denton County, Wise County, Texas. It was in force for 60 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 2:45 PM CDT (19:45 UTC)
Expired
Apr 3, 2014, 3:45 PM CDT
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Denton County, TX, Wise County, TX

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:56 PM CDTHAIL 0.88Rhome, TXNICKEL SIZE HAIL IN RHOME
Apr 3, 2:56 PM CDTHAIL 17 Nw Rhome, TXQUARTER SIZE HAIL AT HIGHWAY 287 AND CR 4421
Apr 3, 3:12 PM CDTHAIL 1.59 Se Decatur, TXPING PONG BALL SIZE HAIL 9 SOUTHEAST OF DECATUR
Apr 3, 3:28 PM CDTHAIL 0.753 Nne Ponder, TXPENNY SIZE HAIL 3 MILES NORTH NORTHEAST OF PONDER
Apr 3, 3:36 PM CDTHAIL 0.752 W Denton, TXDIME SIZED HAIL REPORTED 2 MILES WEST OF I-35 ON HWY 380
Apr 3, 3:40 PM CDTHAIL 21 N Denton, TXGOLF BALL SIZE TO HEN EGG SIZE HAIL AT INTERSTATE 35 AND HIGHWAY 288
Apr 3, 3:42 PM CDTHAIL 1.75Denton, TXAT 380 AND I-35
Apr 3, 3:45 PM CDTHAIL 2.752 N Denton, TXBASEBALL SIZE HAIL
Apr 3, 3:45 PM CDTHAIL 2.75Denton, TXPING PONG TO BASEBALL SIZE HAIL IN DENTON
Apr 3, 3:46 PM CDTHAIL 3.5Denton, TX3.5 INCH HAIL IN DENTON
Apr 3, 3:48 PM CDTHAIL 1.5Denton, TXPING PONG BALL SIZE HAIL AT HIGHWAY 288 2 NORTH OF DENTON
Apr 3, 3:50 PM CDTHAIL 1.75Denton, TX$$
Apr 3, 3:50 PM CDTHAIL 1.75Denton, TX
Apr 3, 3:50 PM CDTHAIL 2.5Denton, TXTENNIS BALL SIZE HAIL ON THE TWU CAMPUS IN DENTON
Apr 3, 3:51 PM CDTHAIL 1.754 N Denton, TXGOLFBALL SIZE HAIL 4 NORTH OF DENTON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2909 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WUUS54 KFWD 031945
SVRFWD
TXC121-497-032045-
/O.NEW.KFWD.SV.W.0041.140403T1945Z-140403T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 345 PM CDT

* AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
  EAST OF COTTONDALE...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOYD...AURORA...DECATUR...JUSTIN...NORTHLAKE...CORRAL CITY...ARGYLE
  AND KRUM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3330 9714 3307 9716 3300 9774 3305 9774
      3318 9765 3343 9738 3343 9736
TIME...MOT...LOC 1945Z 241DEG 24KT 3310 9763

$$


CAVANAUGH
1 follow-up statement
226 
WWUS54 KFWD 032026
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
326 PM CDT THU APR 3 2014

TXC497-032036-
/O.CAN.KFWD.SV.W.0041.000000T0000Z-140403T2045Z/
WISE TX-
326 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WISE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3341 9732 3330 9714 3313 9715 3308 9716
      3307 9718 3304 9739 3319 9740 3327 9738
      3340 9739 3343 9738
TIME...MOT...LOC 2026Z 239DEG 26KT 3321 9728

$$

TXC121-032045-
/O.CON.KFWD.SV.W.0041.000000T0000Z-140403T2045Z/
DENTON TX-
326 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WESTERN DENTON COUNTY...

AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PONDER...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARGYLE
AND KRUM

THIS WILL IMPACT I-35E NEAR MILE MARKER 466.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3341 9732 3330 9714 3313 9715 3308 9716
      3307 9718 3304 9739 3319 9740 3327 9738
      3340 9739 3343 9738
TIME...MOT...LOC 2026Z 239DEG 26KT 3321 9728

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:21 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 3, 12:21 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT THU APR 3 2014

.AVIATION...
PRIMARY CHALLENGE FOR THE TERMINAL FORECASTS THIS AFTERNOON WILL
BE TIMING AND COVERAGE OF CONVECTION THAT MAY AFFECT THE TAF
SITES DURING THE FIRST 6-8 HOURS OF THE FORECAST.

DRYLINE WAS STARTING TO MOVE EASTWARD LATE THIS MORNING AND AT
MIDDAY EXTENDED FROM NEAR BOWIE SOUTHWEST INTO EASTLAND COUNTY.
THE DRYLINE WILL DEVELOP INTO THE DFW METROPLEX REGION BY LATE
AFTERNOON...WITH ISOLATED THUNDERSTORM DEVELOPMENT POSSIBLE AT
THAT TIME. ANY STORM THAT AFFECTS THE METROPLEX THIS AFTERNOON
COULD BE SEVERE GIVEN SUBSTANTIAL INSTABILITY AND FAVORABLE
VERTICAL WIND SHEAR. THERE IS STILL UNCERTAINTY WITH REGARD TO THE
STRENGTH OF THE CAP THIS AFTERNOON...SO WILL ONLY CARRY VCTS FROM
19Z TO 23Z AT ALL OF THE METROPLEX TAF SITES.

FOR KACT...THE FORECAST WILL BE SIMILAR TO THOSE AT THE METROPLEX
EXCEPT FOR SLIGHTLY LATER TIMING AND PERHAPS SLIGHTLY BETTER
CHANCES FOR CONVECTION.

WINDS WILL BE FROM THE SOUTH AT ALL TAF SITES THROUGH MID TO LATE
AFTERNOON...THEN GRADUALLY VEER TO THE SOUTHWEST AND WEST THIS
EVENING. A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND BRING
NORTH WINDS AT 16-18 KTS BEGINNING AROUND 04Z IN THE METROPLEX AND
AROUND 06Z AT KACT. 09/GP

&&

.UPDATE...
THE VIGOROUS MORNING CONVECTION HAS EXITED INTO OKLAHOMA...BUT
ADDITIONAL ELEVATED (ALBEIT MORE BENIGN) ACTIVITY CONTINUES WITHIN
NORTH TEXAS...GENERALLY EAST OF THE I-35 CORRIDOR. DESPITE STEEP
MID-LEVEL LAPSE RATES...THE REMAINING CONVECTION IS STRUGGLING TO
MATCH THE INTENSITY OF THE EARLIER HAIL-PRODUCING STORMS. BASED ON
THE BLOSSOMING COMPLEX IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...
AN UNRESOLVED MESOSCALE ENHANCEMENT OF VORTICITY IS LIKELY NOW
DOWNSTREAM OF NORTH TEXAS. AS A RESULT...THIS LULL IS EXPECTED TO
CONTINUE UNTIL SURFACE-BASED CONVECTION INITIATES THIS
AFTERNOON.

THE 12Z FWD RAOB SHOWED A SIGNIFICANT CAPPING INVERSION...AND
RECENT AMDAR DATA CONFIRM THAT THE LID ON THE UNSTABLE SURFACE
LAYER REMAINS INTACT. A CAP OF THIS STRENGTH IS UNLIKELY TO BE
BROKEN THROUGH SURFACE HEATING ALONE AND WILL REQUIRE BOTH
MECHANICAL LIFTING OF THE SURFACE LAYER AND SYNOPTIC-SCALE LIFTING
OF THE INVERSION IN ADVANCE OF AN APPROACHING MID-LEVEL TROUGH.
AT 1030 AM...A DRYLINE STRETCHED FROM NEAR WICHITA FALLS TO WEST
OF ABILENE. WINDS ABOVE THE LOW-LEVEL BOUNDARY HAVE VEERED AND
STRENGTHENED...AND THE DRYLINE WILL PENETRATE DEEPER INTO NORTH
TEXAS TODAY THAN PREVIOUS DAYS THIS WEEK. A SOUTHWESTERLY MID-
LEVEL JET FROM WESTERN NORTH TEXAS INTO OKLAHOMA WILL RESULT IN A
FASTER PUSH ALONG THE NORTHERN EXTENT OF THE DRYLINE...PIVOTING
THE BOUNDARY CLOCKWISE. DESPITE THE STRENGTH OF THE FLOW ALOFT...
THIS ORIENTATION WILL REDUCE THE CROSS-BOUNDARY COMPONENT...AND
THE DRYLINE WILL LIKELY SLOW OR EVEN STALL. THIS MAY DELAY THE
ONSET OF AFTERNOON CONVECTIVE INITIATION...WHICH MAY ALSO BE
FARTHER WEST THAN PREVIOUSLY ANTICIPATED. THE MID-MORNING UPDATE
ADDRESSES THIS...MAINTAINING THE THREAT OF STORMS ALONG THE I-35
CORRIDOR THROUGHOUT THE AFTERNOON AND INTRODUCING ISOLATED
POTENTIAL AS FAR WEST AS BOWIE...MINERAL WELLS...AND COMANCHE.

25

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT THU APR 3 2014/

...STRONG TO SEVERE THUNDERSTORMS EXPECTED ALONG/EAST OF A BONHAM
TO KILLEEN LINE THIS AFTERNOON/EVENING...

AT 08 UTC...A DRYLINE WAS LOCATED OVER WEST TEXAS GENERALLY FROM
WEST OF GAGE OKLAHOMA TO EAST OF LUBBOCK TO EAST OF MIDLAND WHILE
A COLD FRONT WAS LOCATED ACROSS THE OKLAHOMA PANHANDLE AND THE
KS/OK BORDER. ALOFT...A VIGOROUS UPPER TROUGH WAS LOCATED FROM
NORTH DAKOTA TO EASTERN ARIZONA.

THESE FEATURES WILL ADVANCE TOWARD THE REGION THIS MORNING AND
ACROSS THE REGION THIS AFTERNOON AND EVENING WITH STRONG TO SEVERE
CONVECTION DEVELOPING 3 TO 5 PM ALONG THE DRYLINE...GENERALLY
ALONG/EAST OF A LINE FROM BONHAM TO KILLEEN. FORECAST SOUNDINGS
ACROSS THE EASTERN COUNTIES HAVE 2000+ J/KG CAPE...25 TO 35 KNOTS
OF BULK SHEAR AND STEEP MID LEVEL LAPSE RATES....THUS LARGE HAIL
TO GOLF BALL SIZE AND DAMAGING WINDS WILL BE THE MAIN SEVERE
WEATHER THREATS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO
THREAT WILL ALSO EXIST WHERE DISCRETE SUPERCELLS OCCUR AND WHERE
CELLS TRACK ACROSS ANY BOUNDARY.

RED FLAG WINDS AND HUMIDITY WILL EXIST THIS AFTERNOON BEHIND THE
DRYLINE...GENERALLY ALONG AND WEST OF A COMANCHE TO GLEN ROSE AND
NOCONA LINE. WE WILL ALSO ADDED A GRASS FIRE DANGER STATEMENT TO THOSE
COUNTIES JUST EAST AND SOUTH OF THE RED FLAG WARNING. THE STRONG
WEST WINDS COMING OUT OF WEST TEXAS WILL ALSO CARRY DUST INTO THE
REGION AND HAVE ADDED DUST TO ACROSS THE NORTHWESTERN COUNTIES FOR
THIS AFTERNOON AND EVENING.

AS THE COLD FRONT MOVES ACROSS THE REGION TONIGHT...IT WILL BRING
COOLER TEMPERATURES AND DRY CONDITIONS FOR FRIDAY AND EARLY
SATURDAY. LOWS SATURDAY MORNING WILL BE IN THE MID 40S ALONG THE
RED RIVER...BUT SOME RURAL AREAS MIGHT SEE SOME UPPER 30S. NO
FREEZE IS EXPECTED WITH THIS COOLER AIR.

MOISTURE WILL BEGIN TO RETURN OVER AN ELEVATED FRONTAL BOUNDARY
SATURDAY AFTERNOON AND SOME LIGHT SHOWERS ARE POSSIBLE OVER THE
SOUTHERN COUNTIES DURING THE AFTERNOON HOURS. HAVE EXPANDED THE
SHOWERS NORTHWARD OVER THE ENTIRE AREA SATURDAY NIGHT AND ADDED
ISOLATED THUNDER. THE BEST DAY FOR PRECIPITATION WILL BE SUNDAY
WHEN ANOTHER UPPER TROUGH SWINGS ACROSS THE REGION. CURRENT
FORECASTING SOUNDINGS DO NOT JUSTIFY MORE THAN ISOLATED THUNDER ON
SUNDAY AND QPF AMOUNTS OF 1/4 TO 1/2 INCH SUNDAY THROUGH MONDAY.
AFTER THIS SYSTEM MOVES EAST...THE REGION WILL BE DRY WITH
TEMPERATURES RETURNING BACK TO NORMAL THROUGH MID NEXT WEEK. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  83  49  68  47  68 /  40  10   0   5  10
WACO, TX              82  50  72  47  69 /  40  20   0   5  10
PARIS, TX             80  47  66  43  65 /  60  50   0   5  10
DENTON, TX            84  45  67  44  66 /  30  10   0   5  10
MCKINNEY, TX          81  46  67  44  67 /  40  20   0   5  10
DALLAS, TX            82  50  68  47  67 /  40  10   0   5  10
TERRELL, TX           81  50  68  46  66 /  50  20   0   5  10
CORSICANA, TX         81  52  70  47  68 /  50  30   0   5  10
TEMPLE, TX            82  51  72  49  69 /  30  20   0   5  10
MINERAL WELLS, TX     86  43  69  45  67 /  20   5   0   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141.

&&
Hazardous weather outlook, Apr 3, 11:19 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 AM CDT THU APR 3 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1119 AM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS PARTS OF NORTH TEXAS. THE RISK AREA IS EAST OF A LINE FROM
BOWIE TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE DFW
METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO TORNADOES
MAY ALSO OCCUR.

ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ALONG AND WEST OF
INTERSTATE 35 BY AFTERNOON AS GUSTY SOUTHWEST WINDS DEVELOP AND
RELATIVE HUMIDITY VALUES DROP BELOW 30 PERCENT. A RED FLAG WARNING
WILL BE IN EFFECT THIS AFTERNOON AND THIS EVENING IN AREAS ALONG
AND WEST OF A LINE FROM NOCONA...TO GLEN ROSE...TO COMANCHE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY NIGHT THROUGH
SUNDAY NIGHT...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS AFTERNOON IN THE
RISK AREA. SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS
EVENING IN AREAS ALONG AND EAST OF INTERSTATE 35.

In the hours before

Special weather statement, Apr 3, 2:27 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT THU APR 3 2014

TXZ102-032000-
WISE TX-
227 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN WISE COUNTY

AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTH OF BRIDGEPORT...MOVING NORTHEAST
AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...BOYD AND
COTTONDALE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3318 9739 3308 9739 3299 9740 3299 9744
      3300 9744 3300 9788 3316 9784 3320 9761
TIME...MOT...LOC 1928Z 239DEG 30KT 3306 9773

CAVANAUGH
Local storm report, Apr 3, 2:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
228 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             SLIDELL                 33.37N  97.40W
04/03/2014  E1.00 INCH       WISE               TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN SLIDELl
Local storm report, Apr 3, 2:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             BOLIVAR                 33.37N  97.27W
04/03/2014  E0.88 INCH       DENTON             TX   TRAINED SPOTTER

            NICLEL HAIL IN BOLIVER
Local storm report, Apr 3, 2:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             SANGER                  33.37N  97.18W
04/03/2014  E0.75 INCH       DENTON             TX   AMATEUR RADIO

            DIME SIZED HAIL IN SANGER AT I-35 AND 455.
Local storm report, Apr 3, 2:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             SANGER                  33.37N  97.18W
04/03/2014  E0.88 INCH       DENTON             TX   AMATEUR RADIO
Local storm report, Apr 3, 2:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 N SANGER              33.41N  97.18W
04/03/2014  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL 3 MILES NORTH OF SANGER

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 6:30 AM CDTSpecial Weather StatementFWDWise30 min
Apr 3, 6:57 AM CDTSpecial Weather StatementFWDWise33 min
Apr 3, 7:03 AM CDTSevere Thunderstorm WarningFWDWise42 min
Apr 3, 7:07 AM CDTSevere Thunderstorm WarningFWDCooke, Montague68 min
Apr 3, 7:20 AM CDTSpecial Weather StatementFWDLamar25 min
Apr 3, 8:10 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson65 min
Apr 3, 8:41 AM CDTSpecial Weather StatementFWDDallas, Denton, Tarrant34 min
Apr 3, 9:21 AM CDTAreal Flood AdvisoryFWDGrayson114 min
Apr 3, 10:43 AM CDTSpecial Weather StatementFWDRockwall32 min
Apr 3, 10:56 AM CDTSevere Thunderstorm WarningFWDHunt64 min
Apr 3, 11:29 AM CDTSpecial Weather StatementFWDDelta, Lamar31 min
Apr 3, 11:38 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar67 min
Apr 3, 1:35 PM CDTSpecial Weather StatementFWDWise25 min
Apr 3, 1:53 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise52 min
Apr 3, 2:27 PM CDTSpecial Weather StatementFWDWise33 min
Apr 3, 2:40 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson65 min
Apr 3, 3:40 PM CDTSpecial Weather StatementFWDErath, Hood65 min
Apr 3, 3:41 PM CDTSevere Thunderstorm WarningFWDCollin, Denton64 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDGrayson61 min
Apr 3, 4:19 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson56 min
Apr 3, 4:39 PM CDTSpecial Weather StatementFWDHood66 min
Apr 3, 4:45 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 3, 5:01 PM CDTSpecial Weather StatementFWDDenton, Wise29 min
Apr 3, 5:04 PM CDTSevere Thunderstorm WarningFWDDenton, Wise56 min
Apr 3, 5:06 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 5:14 PM CDTSevere Thunderstorm WarningFWDErath, Hood61 min
Apr 3, 5:31 PM CDTSpecial Weather StatementFWDComanche29 min
Apr 3, 5:33 PM CDTSevere Thunderstorm WarningFWDMills42 min
Apr 3, 5:47 PM CDTTornado WarningFWDDenton43 min
Apr 3, 5:50 PM CDTSevere Thunderstorm WarningFWDTarrant40 min
Apr 3, 5:55 PM CDTSpecial Weather StatementFWDFannin, Lamar65 min
Apr 3, 6:03 PM CDTTornado WarningFWDFannin27 min
Apr 3, 6:07 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Coryell, Erath, Hamilton53 min
Apr 3, 6:21 PM CDTSevere Thunderstorm WarningFWDCollin, Denton54 min
Apr 3, 6:25 PM CDTSpecial Weather StatementFWDWise35 min
Apr 3, 6:38 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell67 min
Apr 3, 6:57 PM CDTSpecial Weather StatementFWDDenton33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.